ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О двойственно нормализованных поверхностях евклидова пространства

Чакмазян, А. В. (1959) О двойственно нормализованных поверхностях евклидова пространства. ՀՍՍՌ ԳԱ Զեկույցներ, 29 (1). pp. 3-8.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1394Kb

Item Type:Article
Additional Information:Եվկլիդյան տարածության երկակի նորմալացված մակերևույթների մասին։
Uncontrolled Keywords:Չաքմազյան Ա. Վ.
Subjects:Q Science > QA Mathematics
ID Code:1551
Deposited By:NAS Reports
Deposited On:02 Nov 2011 10:33
Last Modified:13 Mar 2014 08:23

Repository Staff Only: item control page